# SDR ASOA03069

- Difficulty date: February 19, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM ATL-CHA, THE EMERGENCY LIGHTS ILLUMINATED WITH THE SWITCH SELECTED TO THE ARM POSITION.  MAINTENANCE RAN THE RIGHT ENGINE WTH THE EMEGENCY LIGHTS OPERATIONING NORMAL.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
